# SDR 135762112207

- Difficulty date: November 22, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N762EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0061
- Aircraft time: 23,914 hours
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: W31X2M1G15
- Condition: Failed
- Location: Heater
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEATER INOPERATIVE, SMOKE CAME FROM SWITCH.  MAINTENANCE INSPECTED AND FOUND THE HEATER SWITCH TO BE BAD.  MAINTENANCE REMOVED AND REPLACED SWITCH, OPERATIONALLY TESTED HEATER AND SWITCH SATISFACTORY WITH NO OTHER DEFECTS NOTED.
